MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 TA6V LONG ROD DIAM 4.5 X 480; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 TA6V LONG ROD DIAM 4.5 X 480; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48133480
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a follow up, the rod was broken.The broken rod was connected by rod connector as treatment.
 
Additional Manufacturer Narrative
Results: visual, dimensional and functional analysis could not be performed as the device was not provided and could not be obtained.No lot # was provided, so a manufacturing record review could not be performed.The root cause of the event cannot be determined with the given information.
 
Event or Problem Description

Brand Name
XIA TITANIUM 4.5 TA6V LONG ROD DIAM 4.5 X 480
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6827637
Report Number0009617544-2017-00343
Device Sequence Number10940567
Product Code KWP
UDI-Device Identifier04546540449412
UDI-Public(01)04546540449412
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48133480
Device Catalogue Number48133480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/02/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR